Synthetic single-stranded DNA topology

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationApplications of knot theory
EditorsD. Buck, E. Flapan
Pages121-153
StatePublished - 2009

Publication series

NameAmerican Mathematical Society Proceedings of Symposia in Applied Mathematics
Volume66

Cite this

Seeman, N. (2009). Synthetic single-stranded DNA topology. In D. Buck, & E. Flapan (Eds.), Applications of knot theory (pp. 121-153). (American Mathematical Society Proceedings of Symposia in Applied Mathematics; Vol. 66).

Synthetic single-stranded DNA topology. / Seeman, Nadrian.

Applications of knot theory. ed. / D. Buck; E. Flapan. 2009. p. 121-153 (American Mathematical Society Proceedings of Symposia in Applied Mathematics; Vol. 66).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Seeman, N 2009, Synthetic single-stranded DNA topology. in D Buck & E Flapan (eds), Applications of knot theory. American Mathematical Society Proceedings of Symposia in Applied Mathematics, vol. 66, pp. 121-153.
Seeman N. Synthetic single-stranded DNA topology. In Buck D, Flapan E, editors, Applications of knot theory. 2009. p. 121-153. (American Mathematical Society Proceedings of Symposia in Applied Mathematics).
Seeman, Nadrian. / Synthetic single-stranded DNA topology. Applications of knot theory. editor / D. Buck ; E. Flapan. 2009. pp. 121-153 (American Mathematical Society Proceedings of Symposia in Applied Mathematics).
@inbook{42767c126b274c32b1dc8bb80a653e28,
title = "Synthetic single-stranded DNA topology",
author = "Nadrian Seeman",
year = "2009",
language = "English (US)",
series = "American Mathematical Society Proceedings of Symposia in Applied Mathematics",
pages = "121--153",
editor = "D. Buck and E. Flapan",
booktitle = "Applications of knot theory",

}

TY - CHAP

T1 - Synthetic single-stranded DNA topology

AU - Seeman, Nadrian

PY - 2009

Y1 - 2009

M3 - Chapter (peer-reviewed)

T3 - American Mathematical Society Proceedings of Symposia in Applied Mathematics

SP - 121

EP - 153

BT - Applications of knot theory

A2 - Buck, D.

A2 - Flapan, E.

ER -